MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. JELCO; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

SMITHS MEDICAL ASD, INC. JELCO; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number 308300
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
24 g iv placed in patient's hand when flushed a hole in the catheter was found when blood shot out.

Brand Name
JELCO
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
951 calle amanecer
san clemente CA 92673
MDR Report Key19593557
Report Number19593557
Device Sequence Number3980833
Product Code FOZ
UDI-Device Identifier30351688071365
UDI-Public(01)30351688071365
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/18/2024
Report Date (Section F) 03/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number308300
Device Lot Number4331965
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/24/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/24/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age17 MO
Patient SexFemale
Patient Weight12 KG
Date Report Sent to FDA03/18/2024